# SDR CALA0300097

- Difficulty date: February 14, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 344 BETWEEN LBL 36 AND RBL 12. THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-51.
